# SDR ASAA2016092018081

- Difficulty date: September 20, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 14,087 hours, 4,589 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.   PACK ZONE TEMP BITE CHECKS GOOD IAW  FIM 21-62 TASK 848 AND FIM 21-62 TASK 801, NO FAULTS NOTED AT THIS TIME.
